MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC UNK - PLATES; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC UNK - PLATES; PLATE,FIXATION,BONE
Model Number 242.104
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, a patient underwent a procedure for removal of hardware due to broken plate for broken hip.A left proximal femur plate broke and the patient had a primary hip replacement with revision parts implanted.Patient experienced a post-op device malfunction because the plate broke.The date of the surgery for the original plate implantation is unknown.Patient experienced a clinical outcome for pain due to broken hip and plate.There was patient consequence.Concomitant device reported: unknown screws: trauma (part# unknown, lot# unknown, quantity unknown).This complaint involves one (1) device.This report is for one (1) 4.5mm lcp® proximal femur plate 4 holes/175mm-left.This is report 1 of 1 for (b)(4).
 
Event or Problem Description
Updated event description: it was reported that on (b)(6) 2020, a patient underwent hardware removal due to pain and a left proximal femur broken plate for a broken hip.The patient had a primary hip replacement with revision parts put in.The original date of the implant was unknown.It is unknown if it was a (4) or (6) hole plate, but it was one of the two, a left-sided plate.There are patient consequences.Concomitant device reported: screws: trauma (part number unknown, lot unknown, quantity unknown).This report is for one (1) unknown plate.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: patient code 3191 is used to capture additional medical/surgical intervention required and medical device removal.Additional information: d1, d2, d3, d4, g5 ¿ 510k: this report is for an unknown plates/unknown lot.Part and lot numbers are unknown; udi number is unknown.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11: corrected data: awareness date reported on follow up 2 report as (b)(6) 2020, but should have been (b)(6) 2020.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During a surgery on (b)(6) 2020, there were no fragments generated from broken device.The removal of the broken, damaged device or fragments was done easily without additional intervention.It was a primary hip with the revision, however they are not sure if the patient undergo hardware removal before (b)(6) 2020 event.There are patient consequences.Updated concomitant devices: unknown screws: trauma (part # unknown, lot # unknown, quantity # unknown).Unknown plate (part # unknown, lot # unknown, quantity # 1).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
UNK - PLATES
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10190788
Report Number2939274-2020-02947
Device Sequence Number13680095
Product Code HRS
UDI-Device Identifier10886982167927
UDI-Public(01)10886982167927
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K030858
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242.104
Device Catalogue Number242.104
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2020
Supplement Date Received by Manufacturer06/26/2020
07/21/2020
07/21/2020
Initial Report FDA Received Date06/24/2020
Supplement Report FDA Received Date06/30/2020
07/21/2020
07/21/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES.; UNK - SCREWS: TRAUMA.
Outcome Attributed to Adverse Event Required Intervention;